Groups, Geometry, and Dynamics


Full-Text PDF (211 KB) | Metadata | Table of Contents | GGD summary
Volume 11, Issue 2, 2017, pp. 533–547
DOI: 10.4171/GGD/406

Published online: 2017-06-26

On the genericity of pseudo-Anosov braids I: rigid braids

Sandrine Caruso[1]

(1) Université Rennes 1, France

We prove that, in the $l$-ball of the Cayley graph of the braid group with $n \geqslant 3$ strands, the proportion of rigid pseudo-Anosov braids is bounded below independently of $l$ by a positive value.

Keywords: Braid group, mapping class group, Garside group, pseudo-Anosov, rigid braid

Caruso Sandrine: On the genericity of pseudo-Anosov braids I: rigid braids. Groups Geom. Dyn. 11 (2017), 533-547. doi: 10.4171/GGD/406